`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 14,Number 2,     September 2010

Special issue
dedicated to Peter E. Kloeden on the occasion of his 60th birthday

1

Preface   Pages : i - iii

Tomás Caraballo,  José Real and Russell Johnson

 Abstract       Full Text      Related Articles

2

Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term and without uniqueness of solutions   Pages : 307 - 326

María Anguiano,  Tomás Caraballo,  José Real and José Valero

 Abstract       Full Text      Related Articles

3

Very rapidly varying boundaries in equations with nonlinear boundary conditions. The case of a non uniformly Lipschitz deformation   Pages : 327 - 351

José M. Arrieta and Simone M. Bruschi

 Abstract       Full Text      Related Articles

4

Averaging of ordinary differential equations with slowly varying averages   Pages : 353 - 365

Zvi Artstein

 Abstract       Full Text      Related Articles

5

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems   Pages : 367 - 387

Flaviano Battelli and Ken Palmer

 Abstract       Full Text      Related Articles

6

Two-sided error estimates for the stochastic theta method   Pages : 389 - 407

Wolf-Jürgen Beyn and Raphael Kruse

 Abstract       Full Text      Related Articles

7

The implicit Euler scheme for one-sided Lipschitz differential inclusions   Pages : 409 - 428

Wolf-Jüergen Beyn and Janosch Rieger

 Abstract       Full Text      Related Articles

8

Carrying an inverted pendulum on a bumpy road   Pages : 429 - 438

Mari Paz Calvo and Jesus M. Sanz-Serna

 Abstract       Full Text      Related Articles

9

Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions   Pages : 439 - 455

Tomás Caraballo,  María J. Garrido–Atienza,  Björn Schmalfuss and José Valero

 Abstract       Full Text      Related Articles

10

Escape rates and Perron-Frobenius operators: Open and closed dynamical systems   Pages : 457 - 472

Gary Froyland and Ognjen Stancevic

 Abstract       Full Text      Related Articles

11

Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion   Pages : 473 - 493

María J. Garrido–Atienza,  Kening Lu and Björn Schmalfuss

 Abstract       Full Text      Related Articles

12

Zero, one and two-switch models of gene regulation   Pages : 495 - 513

Somkid Intep and Desmond J. Higham

 Abstract       Full Text      Related Articles

13

Taylor expansions of solutions of stochastic partial differential equations   Pages : 515 - 557

Arnulf Jentzen

 Abstract       Full Text      Related Articles

14

Remarks on a paper of Kotani concerning generalized reflectionless Schrödinger potentials   Pages : 559 - 586

Russell Johnson and Luca Zampogni

 Abstract       Full Text      Related Articles

15

Polynomial reformulation of the Kuo criteria for v- sufficiency of map-germs   Pages : 587 - 602

Victor Kozyakin

 Abstract       Full Text      Related Articles

16

On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models   Pages : 603 - 627

Adam Larios and E. S. Titi

 Abstract       Full Text      Related Articles

17

Mutational inclusions: Differential inclusions in metric spaces   Pages : 629 - 654

Thomas Lorenz

 Abstract       Full Text      Related Articles

18

Three dimensional system of globally modified Navier-Stokes equations with infinite delays   Pages : 655 - 673

Pedro Marín-Rubio,  Antonio M. Márquez-Durán and José Real

 Abstract       Full Text      Related Articles

19

On a doubly nonlinear Cahn-Hilliard-Gurtin system   Pages : 675 - 697

Alain Miranville and Giulio Schimperna

 Abstract       Full Text      Related Articles

20

Dynamics of the fuzzy logistic family   Pages : 699 - 717

Juan J. Nieto,  M. Victoria Otero-Espinar and Rosana Rodríguez-López

 Abstract       Full Text      Related Articles

21

Global bifurcations from the center of mass in the Sitnikov problem   Pages : 719 - 732

Rafael Ortega and Andrés Rivera

 Abstract       Full Text      Related Articles

22

Variational shadowing   Pages : 733 - 737

Sergei Yu. Pilyugin

 Abstract       Full Text      Related Articles

23

Nonautonomous bifurcation of bounded solutions I: A Lyapunov-Schmidt approach   Pages : 739 - 776

Christian Pötzsche

 Abstract       Full Text      Related Articles

24

A criterion for asymptotic straightness of force fields   Pages : 777 - 792

Jürgen Scheurle and Stephan Schmitz

 Abstract       Full Text      Related Articles